# SDR AC2A0000337

- Difficulty date: February 19, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 2120 · Air Distribution System
- Part: Ring Assembly
- Condition: Loose
- Location: Gasper
- Part time: 1,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE RINGS SNAP LOOSE PREVENTING PROPER OPERATION.  SPRING RING LOSES TENSION PREVENTING PROPER OPERATION.  REMOVE AND REPLACED.
